# SDR AALA201802079002

- Difficulty date: February 5, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 38,873 hours, 18,279 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Condition: Corroded
- Location: Rt Wing Aileron
- Part time: 38,877 hours, 18,281 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPOSITE DAMAGE AT THE INBD SERVO LUG, CORROSION UNDER THE STATIC WICK MOUNT. REPLACED THE RIGHT AILERON IAW AMM 27-14-41.
